MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FLOWPORT II CANNULA WITH OBTURATOR, LINVATEC & STORZ; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE FLOWPORT II CANNULA WITH OBTURATOR, LINVATEC & STORZ; ACCESSORIES, ARTHROSCOPIC
Model Number CAT01549
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the device broke in the joint and the surgeon converted to open procedure to remove the tip.
 
Additional Manufacturer Narrative
Alleged failure: the device broke during the procedure; surgeon was unable to locate foreign object so converted to open.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be excessive force applied on device.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
FLOWPORT II CANNULA WITH OBTURATOR, LINVATEC & STORZ
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9140211
Report Number0002936485-2019-00436
Device Sequence Number16881631
Product Code NBH
UDI-Device Identifier07613252633051
UDI-Public07613252633051
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAT01549
Device Catalogue NumberCAT01549
Device Lot Number003820
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2019
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR